# SDR HALA0600820

- Difficulty date: October 12, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,968 hours, 15,101 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FAIRING HEAT SHIELD INNER PAN INBD ANGLE CRACKED AT NAC STA 325.0.  ON NR 2 PYLON FAIRING HEAT SHIELD INNER PAN INBD ANGLE, REMOVED CRACK DAMAGE TO A LENGTH OF .5".  HFEC INSP REVEALED DAMAGE REMOVED AND NO CRACKS NOTED.  FILLER AND DOUBLER (INTERNAL), AND ANGLE STIFFENER FABRICATED. PARTS FABRICATED IAW SRM 51-70-11-0G-0.   ALODINED, AND PRIMED PER SRM 51-20-01.  INSTALLED REPAIR PARTS IAW SRM 51-70-11-0G-0 AND 51-40-02.
